# SDR CALA2024102102683

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 73,004 hours, 25,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 1-4 EMERGENCY LIGHTS DO NOT COME ON DURING TEST. SUPPOR T TASK NSA EMX N/R 00214. REMOVED AND REINSTALLED FWD ENTRY LIGHT ASSEMBLY AND LENS IAW B737-800 AMM 33-29-00. OPERATIONAL TEST PASSED IAW B737-800 AMM AMM 33-29-960-801. REMOVED EMERGENCY LIGHT BATTERY PACK M1674 (P/N: AD-D717-01-100 S/N:185792), INSTALLED SERVICEABLE BATTERY PACK P/N-D717-01-100S/N- 517545 AT CHARGER M1674 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW B737-800 AMM 33-51-00-710- 801. TEST PASSED. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00214.
